# SDR COM31079

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Part number: 46683
- Condition: Burnt
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY EXIT SIGNS FLASH ON AND OFF DURING FLIGHT.  REPLACED BURNT EMERGENCY LIGHTING ARM SWITCH ON FLIGHT ATTENDANT LIGHT PANEL.
